# SDR AWXA200201044

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535954
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1" CRACK WAS FOUND ON THE R-1 DOOR UPPER AFT INTERIOR REVEAL AT BS 320, RBL 47. MAINTENANCE REMOVED DAMAGED REVEAL AT BS 320, RBL 47; FABRICATED A NEW REPLACEMENT REVEAL AND -9 STRAP; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG. 3-4, 26, 29, 32, & 35,  FIG. 3, 4, 6, & 7.
